MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 23G; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 23G; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490102
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The needle for needle aspiration biopsies would not extend fully from the sheath and were unable to be used to retrieve biopsies.

Brand Name
FLEXISION BIOPSY NEEDLE, 23G
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key16843303
Report Number16843303
Device Sequence Number15168660
Product Code EOQ
UDI-Device Identifier00886874115954
UDI-Public00886874115954
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/21/2023
Report Date (Section F) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number490102
Device Lot NumberL210034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/21/2023